# SDR TWAA0101301

- Difficulty date: January 21, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- Aircraft time: 82,866 hours, 88,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58221
- Condition: Discharged
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EMERGENCY LIGHTS AT THE LEFT SIDE NUMBER 1 DOOR, RT SIDE NUMBER 1 DOOR, AND COCKPIT DOOR WERE ON WITH THE SWITCH IN ARM POSITION.  REPLACED THE BATTERY PACK.  CHECK-C 1-2-01 STL.
